Translator Disclaimer
October, 2018 Energy decay and diffusion phenomenon for the asymptotically periodic damped wave equation
Romain JOLY, Julien ROYER
J. Math. Soc. Japan 70(4): 1375-1418 (October, 2018). DOI: 10.2969/jmsj/77667766

Abstract

We prove local and global energy decay for the asymptotically periodic damped wave equation on the Euclidean space. Since the behavior of high frequencies is already mostly understood, this paper is mainly about the contribution of low frequencies. We show in particular that the damped wave behaves like a solution of a heat equation which depends on the H-limit of the metric and the mean value of the absorption index.

Citation

Download Citation

Romain JOLY. Julien ROYER. "Energy decay and diffusion phenomenon for the asymptotically periodic damped wave equation." J. Math. Soc. Japan 70 (4) 1375 - 1418, October, 2018. https://doi.org/10.2969/jmsj/77667766

Information

Received: 31 March 2017; Published: October, 2018
First available in Project Euclid: 6 September 2018

zbMATH: 07009706
MathSciNet: MR3868211
Digital Object Identifier: 10.2969/jmsj/77667766

Subjects:
Primary: 35L05
Secondary: 35B27, 35B40, 47A10, 47B44

Rights: Copyright © 2018 Mathematical Society of Japan

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 4 • October, 2018
Back to Top